Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8013164, 11 pages
https://doi.org/10.1155/2017/8013164
Research Article

An Algorithm: Optimal Homotopy Asymptotic Method for Solutions of Systems of Second-Order Boundary Value Problems

1Department of Computer Sciences, COMSATS Institute of Information Technology, Vehari, Pakistan
2College of Sciences & Arts, Computer Science Department, Qassim University, Alrass City, Saudi Arabia
3Department of Informatics & Systems, School of Systems and Technology, University of Management and Technology, Lahore, Pakistan

Correspondence should be addressed to Muhammad Imran Qureshi; moc.liamg@81ihseruqnarmi

Received 13 June 2016; Revised 26 October 2016; Accepted 22 November 2016; Published 3 January 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Muhammad Rafiq Mufti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Optimal homotopy asymptotic method (OHAM) is proposed to solve linear and nonlinear systems of second-order boundary value problems. OHAM yields exact solutions in just single iteration depending upon the choice of selecting some part of or complete forcing function. Otherwise, it delivers numerical solutions in excellent agreement with exact solutions. Moreover, this procedure does not entail any discretization, linearization, or small perturbations and therefore reduces the computations a lot. Some examples are presented to establish the strength and applicability of this method. The results reveal that the method is very effective, straightforward, and simple to handle systems of boundary value problems.